bannednutritionnapsgear

Sarms questions

kinner250

New member
Member
Hi Dylan,

I hope you're doing well, i was wondering if i could ask for your advice as you are obviously extremely knowledgable and experienced.

I've recently started my first ever cycle, i went for Ostarine and got it from the website peakbody. i'm currently on day 4 and have been on 10mg a day each morning, i'm hoping to up it to 20mg a week or two in.

Now i'm not sure if i'm being extremely paranoid or not but i've started to feel some mild tingling in my testicles. Is it normal or even possible to feel this on day 4? I guess i'm also paranoid about me not having ostarine and having something else instead, like pro hormones, even if this was the case, would i feel it on day 4?

I'm also very worried about gyno, so was worrying if you'd reccomend taking a low dose of AI, i have arimistane 30mg tablets on hand, would taking one every morning have any negative effect on me?

Looking forward to hearing back from you, thanks for all the great videos.
 

DylanGemelli

Founding Member
Super Moderator
no thats not possible on day 4... thats all in your head however you dont have real ostarine.. .that is not a reputable company and you need to just stop using it
 
Top